I had to go see my dr. today because of sever abdominal/back pain. Turns out i am severely constipated.....yikes....very painful.....
She finally talked about my lab work done last week. She thinks she has figured out my problem.
My TSH .05, but my T4 was 16.4,
my renin is 1.9 range .2-1.6
my glucose was 61 range 65-100
my albumin was 5.2 range 2.9 -5.0
my T3 was 91 range 90-200
I do take 125mcg of synthroid, she wanted to change my dosage to 100, but wants the endocrinologist i go see Friday make the call. She thinks now i am being over medicated again AND that is why the weight loss.
Man i hope a change in medication will fix me up.....by the way i had a TT back in 94, It took her 6 months to test the T3 and T4....But she is helping...
My question is what is the purpose of T4 for your body.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.